# SDR AALA2019080569024

- Difficulty date: July 24, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 56,654 hours, 16,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM TEE CAP AT BS 1680 AND RBL 47. REPAIRED FLOOR BEAM T CAP PER SEM 53-60-51-2R-3 AND EA 296039.
